# SDR REXA2013010900130

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 21,848 hours, 19,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD GUIDE PLATE ON INBOARD AFT HINGE FAIRING ON RIGHT OUTBOARD FLAP HAS CHAFE DAMAGE.  REMOVED AND REPLACED INBOARD GUIDE PLATE ON INBOARD AFT HINGE FAIRING WITH NEW UNIT IAW CRJ 200 SRM 51-42-06-00.
